# SDR REXA2021050400140

- Difficulty date: March 11, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 41,258 hours, 30,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Bs 860 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 9 BEGINNING AT APPROX FS 830.00 CORRODED IN SEVERAL LOCATIONS. - REMOVED/INSTALLED SEAT TRACK AT LBL 9 FS 830+8 TO 985+3 IAW CRJ 700 AMM 53-00-49-000/400-801-A17. WVAC EMP STAMP #712 MTC
